# SDR UIEA2019052804317

- Difficulty date: May 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,961 hours, 22,920 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132130
- Part serial: 5699
- Condition: Defective
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CA "WXR DSPY" MSG ON HSI AFTER TAKE OFF. ( REMOVED AND REPLACED RECEIVER/TRANSMITTER IAW AMM 34-43-01. OPS CHECK GOOD.  )
